Cookies?
Library Header Image
LSE Research Online LSE Library Services

The marginal product of capital

Caselli, F. and Feyrer, J. (2007) The marginal product of capital. Quarterly Journal of Economics, 122 (2). pp. 535-568. ISSN 0033-5533

Full text not available from this repository.
Identification Number: 10.1162/qjec.122.2.535
Item Type: Article
Official URL: http://www.mitpressjournals.org/loi/qjec
Additional Information: © 2007 MIT Press
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Research centres and groups > Centre for Economic Performance (CEP)
Departments > Economics
Date Deposited: 28 Feb 2008
Last Modified: 02 Nov 2017 14:40
URI: http://eprints.lse.ac.uk/id/eprint/2959

Actions (login required)

View Item View Item